# SDR DHL2006745535

- Difficulty date: August 29, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASTAR N/R 56426.  DISCREPANCY:  FWD CARGO COMPT, FRAME AT STA 660 IS DENTED AT UPPER FLANGE ABOVE STR 23R.  CORRECTIVE ACTION:  CUT OUT DAMAGED AREA APPROX DIM 3.7 INCH X 1 INCH IAW SRM 51-40-3 FIG 1, FAB REPAIR DOUBLER FROM P/N 7075-0, .071, PO NR 9003189 APPROX DIM 14.1 INCH X 3.85 INCH IAW SRM 51-40-3 FIG 1, HEAT TREATED MATERIAL TO T6 CONDITION IAW ENGINEERING REPORT NR 2-37153-801 REV IR, TREATED AND PRIMED REPAIR DOUBLER AND BARE METAL AREA IAW SRM 51-10-2, INSTALLED REPAIR DOUBLER AT BS 660 ABOVE STR 23R IAW B727 SRM 51-40-3 FIG 1 AND SRM 51-30-2.
